MAUDE Adverse Event Report: ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1007849-28
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported stent dislodgement prior to use appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
During preparation of a 3.50x28mm rx vision balloon expandable stent the stent came off when the stylet was removed.Another unspecified device was used to successfully complete the procedure.There was no patient involvement, and no clinically significant delay.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10983962
Report Number2024168-2020-10362
Device Sequence Number2560657
Product Code MAF
UDI-Device Identifier08717648050732
UDI-Public08717648050732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number1007849-28
Device Catalogue Number1007849-28
Device Lot Number8032341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1